# SDR DALA2025031101896

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 65,470 hours, 34,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3116 DISC: DONT PASS OPERATIONAL TEST EMERGENCY DOOR DAMPER ON PASSENGER CREW DOO R 842 (REFER TO AMDS CARD 5210-7089-RA RII). C/A: REMOVED DOOR DAMPER P/N FE240-004 S/N 2183 ON UNSERVICEABLE CONDITION ON PASSENGER CREW DOOR 842 AS PER A320 FAM AMM 52-13- 14-000-001-B STEP 3.C AND STEP 4 JOB IN PROGRESS. (LP: 0850840)
